American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 33 of 33 found      Go to page: 1 2

[31] Patrick Eberlein. Horocycle flows on certain surfaces without conjugate points . Trans. Amer. Math. Soc. 233 (1977) 1-36. MR 0516501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Benjamin Halpern. Strange billiard tables . Trans. Amer. Math. Soc. 232 (1977) 297-305. MR 0451308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Sheldon E. Newhouse. Hyperbolic limit sets . Trans. Amer. Math. Soc. 167 (1972) 125-150. MR 0295388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 33 of 33 found      Go to page: 1 2